Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Evra


Thread Tools Display Modes
Old 12-02-2005, 06:00 AM
Posts: n/a
Default headaches

i think it has given me a headache on one side of my head,,, has this happened to anyone else?<br>
Reply With Quote
Old 09-13-2007, 03:50 PM
Posts: n/a
Default headaches

I too have had headaches while on the patch and they seem to only be on one side of my head. Mostly on the right side and never really on the left. I started using the patch after my son was born in Aug 06' and just recently removed the patch permenately because of headaches, moodswings, and irritability. I went to the doctor not that long ago and told them about the headaches. I thought at first it was because of possible high blood pressure (it runs in my family) but my blood pressure was fine. The doctor prescribed claritin for me instead and said that my headaches could be sinuses/allergy related. I dont think so though. I take the medicine everyday and still somtimes get the headaches. I'm glad I took the patch off when I did, because I could have wound up with more than just constant headaches.
Reply With Quote


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
headaches mickey Protonix 1 12-03-2005 06:00 AM
headaches sasha Zelnorm 0 12-02-2005 06:00 AM
Headaches? James Strattera 0 07-05-2005 05:00 AM
headaches anonymous Protonix 0 09-01-2003 05:00 AM
Headaches Renee Protonix 0 08-21-2003 05:00 AM

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:14 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.